Crossed complexes, and free crossed resolutions for amalgamated sums and HNN-extensions of groups.
Georgian mathematical journal, Tome 9 (2002) no. 4, pp. 623-644
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GMJ_2002__9_4_50551,
author = {Brown, R. and Moore, E.J. and Porter, T. and Wensley, C.D.},
title = {Crossed complexes, and free crossed resolutions for amalgamated sums and {HNN-extensions} of groups.},
journal = {Georgian mathematical journal},
pages = {623--644},
year = {2002},
volume = {9},
number = {4},
zbl = {1030.55013},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_2002__9_4_50551/}
}
TY - JOUR AU - Brown, R. AU - Moore, E.J. AU - Porter, T. AU - Wensley, C.D. TI - Crossed complexes, and free crossed resolutions for amalgamated sums and HNN-extensions of groups. JO - Georgian mathematical journal PY - 2002 SP - 623 EP - 644 VL - 9 IS - 4 UR - http://geodesic.mathdoc.fr/item/GMJ_2002__9_4_50551/ LA - en ID - GMJ_2002__9_4_50551 ER -
%0 Journal Article %A Brown, R. %A Moore, E.J. %A Porter, T. %A Wensley, C.D. %T Crossed complexes, and free crossed resolutions for amalgamated sums and HNN-extensions of groups. %J Georgian mathematical journal %D 2002 %P 623-644 %V 9 %N 4 %U http://geodesic.mathdoc.fr/item/GMJ_2002__9_4_50551/ %G en %F GMJ_2002__9_4_50551
Brown, R.; Moore, E.J.; Porter, T.; Wensley, C.D. Crossed complexes, and free crossed resolutions for amalgamated sums and HNN-extensions of groups.. Georgian mathematical journal, Tome 9 (2002) no. 4, pp. 623-644. http://geodesic.mathdoc.fr/item/GMJ_2002__9_4_50551/